# SDR IPXA2021111175873

- Difficulty date: November 11, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 92,996 hours, 17,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR ** L1 DOOR SLIDE PRESSURE GUAGE CANNOT BE READ THROUGH INSPECTION WINDOW. DEFERRED L1 SLIDE IAW MEL 52-10-3-1-2-1 REF M762615. PLACARD INSTALLEDBEGAN REMOVING SLIDE. REINSTALLED SLIDE REF AMM 25-61-15. VERIFIED BOTTLE PRESSURE READABLE PER NOTE IN AOM 03.03.02.03
